# SDR TWAA9917304

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757231
- Aircraft serial: 27620
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Rows 1 & 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT ROWS 1 AND 2.  FOUND LOOSE CONNECTION.  RECONNECTED LAMPS.  CHECK-C 9-12-99 LAX.
